I was prescribed prednisone for bulging disks. 10mgs 4x's a day for 3 days then 3x's and so on. I'm on day three and need to stop taking them due to side effects. Mainly anxiety attacks. Do I need to taper? I really don't think I can handle another dose. I won't be able to contact my doctor for another two days. Help.
I was prescribed prednisone for an ear infection. After the third day of taking the tablets, I went to ER because my blood pressure shot up to 191/112, and my heart rate was 123. I told the hospital physician that the prednisone had to be the culprit. He agreed and advised me to discontinue it immediately, which I would’ve done anyway. It’s day one after stopping the drug. I feel weak and am experiencing heart palpitations and headache but it’s much better than dealing with all the horrible side effects while taking it. Btw, it didn’t help the ear infection at all.
If you are having a bulging disk, I honestly do not think that "prednisone" is a good choice even though it's not a controlled substance. This steroid actually exacerbate my breathing problem and a lot of side effects. It depends on how serious is your bulging disk. I had a bulging disk before, and had been fixed by doing physical therapy. However, if it gets to a serious stage, seek help from a spine specialist rather than taking this steroid. This is just my personal experience. Medications work differently on different people.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2012 • 3 answers
Ive been taking prednisone for 3 days now but Im having bad side effects like itchines and Im super?
Posted 3 Oct 2015 • 1 answer
Posted 25 Sep 2016 • 0 answers
Posted 14 Jan 2018 • 1 answer
Posted 11 Apr 2018 • 0 answers